Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 4, Pages 779-782
http://dx.doi.org/10.1155/S0161171290001089

Remarks on a fixed-point theorem of Gerald Jungck

Department of Mathematics, Manipur University, Imphal 795003, India

Received 18 August 1988; Revised 29 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maibam Ranjit Singh, “Remarks on a fixed-point theorem of Gerald Jungck,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 779-782, 1990. https://doi.org/10.1155/S0161171290001089.